MAUDE Adverse Event Report: BELMONT MEDICAL TECHNOLOGIES THE BELMONT RAPID INFUSER; THERMAL INFUSION FLUID WARMER

BELMONT MEDICAL TECHNOLOGIES THE BELMONT RAPID INFUSER; THERMAL INFUSION FLUID WARMER
Model Number DUAL PATIENT LINE
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 10/21/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The implicated disposable set has not been returned for investigation.The manufacturing records for this lot were reviewed and no anomalies were identified.No patient injury was reported.The investigation is not yet complete.A follow-up report will be submitted.
 
Event or Problem Description
Belmont's distributor received a complaint from the user facility and relayed the following report: "clamps broken, blood inflow.".

Brand Name
THE BELMONT RAPID INFUSER
Common Device Name
THERMAL INFUSION FLUID WARMER
Manufacturer (Section D)
BELMONT MEDICAL TECHNOLOGIES
780 boston road
billerica MA 01821
MDR Report Key9433604
Report Number1219702-2019-00095
Device Sequence Number11375211
Product Code LGZ
UDI-Device Identifier00896128002053
UDI-Public00896128002053
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
K141654
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,user facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 12/06/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/30/2022
Device Model NumberDUAL PATIENT LINE
Device Catalogue Number903-00004P
Device Lot Number2019-06 09
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/06/2019
Initial Report FDA Received Date12/06/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1